Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 366, NWS Atlanta, GA

June 27, 2025Forsyth County, Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2025, 6:29 PM EDT for Forsyth County, Fulton County, Gwinnett County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2025, 6:29 PM EDT (22:29 UTC)
Expired
Jun 27, 2025, 7:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forsyth County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1452 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS52 KFFC 272229
SVRFFC
GAC117-121-135-272300-
/O.NEW.KFFC.SV.W.0366.250627T2229Z-250627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
629 PM EDT Fri Jun 27 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Forsyth County in north central Georgia...
  North central Gwinnett County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 700 PM EDT.

* At 629 PM EDT, a severe thunderstorm was located near Brookwood, or
  near Cumming, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cumming, Johns Creek, Alpharetta, Duluth, Sugar Hill, Suwanee,
  Buford, Buford Dam-Lake Lanier Parks, and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3415 8404 3401 8407 3406 8427 3419 8419
TIME...MOT...LOC 2229Z 012DEG 3KT 3413 8413 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
432 
WWUS52 KFFC 272305
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jun 27 2025

GAC117-121-135-272315-
/O.EXP.KFFC.SV.W.0366.000000T0000Z-250627T2300Z/
Forsyth GA-Gwinnett GA-Fulton GA-
705 PM EDT Fri Jun 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH...NORTH
CENTRAL GWINNETT AND NORTHEASTERN FULTON COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

&&

LAT...LON 3415 8404 3401 8407 3406 8427 3419 8419
TIME...MOT...LOC 2305Z 012DEG 3KT 3411 8414 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 27, 3:13 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 27 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025

Key Messages:

    - Scattered to numerous afternoon and evening showers and
      thunderstorms will be the primary concern.

    - Temperatures will be near or slightly above seasonal averages.

Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area was
so worked over from yesterdays activity (Kind of a recurring theme).
Ample instability is again developing across the area with MLCAPE
values on the order of 1000-2500 J/kg and ML Lapse Rates around 6 to
6.5. This will be be sufficient support for at least a few severe
thunderstorms with a primary risk for strong downburst wind gusts as
well as a few instances of hail up to size of dime to quarter size.
Any storms that develop could persist into the late evening.

On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven convection
is again expected. Also, strong to severe isolated  thunderstorms
will again be possible.

As for temperatures, forecast highs Friday should be a degree to two
below Todays highs for most of the area. It will still be hot with
heat index values peaking in the 95 to 100 range for portions
of north and central GA.

01

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025

Key Messages:

  - Very moist forecast, with diurnally driven convection every day.

  - Severe not anticipated at this time, but some uncertainty.

Forecast:

Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious chances
for diurnally driven afternoon convection. The upper level low over
the Southeast currently continues to spin in place and fill through
the weekend, providing continued lift. Repeated rounds of convection
through the weekend will do a number on lapse rates, which should
limit the overall severe threat Sunday into Monday, but with
plenty of moisture around and summer heating, can't rule out a
storm or two getting a little bit feisty. Ensembles have pretty
good consensus through this time period, though one potential
"gotcha" for the models will be recovery of the atmosphere from
day to day, where a particularly robust day of convection may act
to limit things a bit more on the next day, especially given the
lack of upper level winds to advect latent heating due to
convection.

Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic rossby
wave breaks occurring upstream of it. This will pinch off another
upper level piece of the PV streamer that will develop into a
cyclonically spinning upper level low that will retrograde towards
the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.

Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon convection/cloud
cover. Highs start in the low 90s and sink into the 80s by the
middle of next week. High Td's hovering in the 70s will keep
overnight lows elevated to the lower 70s.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM EDT Fri Jun 27 2025

Mainly VFR conditions across the area but looking for convection
to get going in the next few hours around the TAF sites. Should
see another round of SHRA/TSRA this afternoon and evening with the
best chance for the TAF sites happening between 21z-01z (give or
take an hour or two). Winds should stay mainly out of the W-NW in
the 5-10kt range but will see some gusty winds to 30kt in and
around any convective activity. VSBYs expected to stay in the VFR
range but like the winds could see some MVFR VSBYs in and around
the afternoon and evening storms. Things expected to clear out
overnight with another round of storms Sat afternoon/evening.

//ATL Confidence...18Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  70  92 /  30  50  20  30
Atlanta         71  91  71  90 /  30  50  20  40
Blairsville     64  85  65  86 /  40  60  20  60
Cartersville    68  91  70  90 /  30  50  20  50
Columbus        71  92  72  92 /  20  50  20  50
Gainesville     70  90  70  90 /  30  50  20  40
Macon           71  92  70  92 /  30  50  20  50
Rome            69  90  70  89 /  30  50  20  50
Peachtree City  68  91  69  90 /  30  50  20  40
Vidalia         72  92  73  92 /  20  50  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....Lusk
AVIATION...01
Hazardous weather outlook, Jun 27, 3:14 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
314 PM EDT Fri Jun 27 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
314 PM EDT Fri Jun 27 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening.
The strongest storms may produce damaging downburst wind gusts in
the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in
effect for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered afternoon and evening thunderstorms are expected each
day through Wednesday. Some of the strongest thunderstorms could
produce strong wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 27, 5:23 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Fri Jun 27 2025

GAZ014-022-023-034-272200-
Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-
523 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of eastern Forsyth,
north central Gwinnett, southeastern Dawson and southwestern Hall
Counties through 600 PM EDT...

At 523 PM EDT, a strong thunderstorm was over Lake Lanier Islands, or
near Cumming, moving north at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Cumming, Sugar Hill, Buford, Flowery Branch, Oakwood,
Rest Haven, Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand
Park, Matt, Silver City, Chestatee, Oscarville, Lake Lanier Islands,
and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3411 8390 3411 8412 3435 8418 3435 8385
TIME...MOT...LOC 2123Z 178DEG 8KT 3419 8402

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 27, 5:36 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri Jun 27 2025

GAZ020-021-272200-
Cherokee GA-Bartow GA-
536 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of southwestern
Cherokee and east central Bartow Counties through 600 PM EDT...

At 536 PM EDT, a strong thunderstorm was over Sutallee, or near
Canton, moving north at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Woodstock, Holly Springs, Waleska, Little River Landing,
Lebanon, Lake Arrowhead, Kellogg Creek, Sutallee, Hobgood Park, and
Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3414 8449 3412 8463 3432 8471 3433 8449
TIME...MOT...LOC 2136Z 172DEG 8KT 3424 8458

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 27, 5:48 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Fri Jun 27 2025

GAZ097-272215-
Laurens GA-
548 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of northeastern Laurens
County through 615 PM EDT...

At 548 PM EDT, a strong thunderstorm was over Brewton, or 7 miles
east of Dublin. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, East Dublin, and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3258 8274 3249 8279 3252 8291 3261 8289
      3265 8282
TIME...MOT...LOC 2148Z 114DEG 3KT 3256 8279

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 27, 5:58 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Fri Jun 27 2025

GAZ061-062-272230-
Hancock GA-Warren GA-
558 PM EDT Fri Jun 27 2025

...A strong thunderstorm will impact portions of southwestern Warren
and northeastern Hancock Counties through 630 PM EDT...

At 558 PM EDT, a strong thunderstorm was near Mayfield, or near
Warrenton. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3337 8266 3330 8274 3337 8288 3345 8285
      3349 8277
TIME...MOT...LOC 2158Z 129DEG 3KT 3336 8274

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 27, 6:01 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Fri Jun 27 2025

GAZ013-014-020>023-032>034-272230-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Gwinnett GA-Pickens GA-
601 PM EDT Fri Jun 27 2025

...Strong thunderstorms will impact portions of Cherokee, Forsyth,
north central Cobb, north central Gwinnett, southern Dawson,
southwestern Hall, north central Fulton, southeastern Pickens and
east central Bartow Counties through 630 PM EDT...

At 601 PM EDT, a line of strong thunderstorms was along a line
extending from Oakwood to Holbrook to Bridgemill, and moving north at
15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Canton, Cumming, Roswell, Milton, Kennesaw, Woodstock,
Acworth, Sugar Hill, Buford, Holly Springs, Flowery Branch, Oakwood,
Ball Ground, Nelson, White, Waleska, Rest Haven, Free Home, and
Buffington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3436 8382 3441 8430 3431 8476 3404 8463
      3413 8426 3410 8389
TIME...MOT...LOC 2201Z 165DEG 12KT 3421 8391 3423 8426 3418 8456

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 27, 6:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Fri Jun 27 2025

GAZ060-072-073-272300-
Putnam GA-Baldwin GA-Jones GA-
627 PM EDT Fri Jun 27 2025

...Strong thunderstorms will impact portions of western Baldwin,
south central Putnam and northeastern Jones Counties through 700 PM
EDT...

At 627 PM EDT, a line of strong thunderstorms was along a line
extending from near Ethridge to near Coopers, and moving north at 10
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Meriwether, Ethridge, Resseaus Crossroads, and Browns
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3328 8342 3317 8331 3306 8326 3294 8334
      3312 8347
TIME...MOT...LOC 2227Z 182DEG 10KT 3314 8342 3298 8334

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:33 PM EDTSpecial Weather StatementFFCJeff Davis27 min
Jun 26, 10:14 PM EDTSpecial Weather StatementFFCWilcox31 min
Jun 27, 3:32 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens28 min
Jun 27, 3:36 PM EDTSpecial Weather StatementFFCTowns24 min
Jun 27, 3:38 PM EDTSpecial Weather StatementFFCTowns37 min
Jun 27, 3:40 PM EDTSevere Thunderstorm WarningFFCTowns35 min
Jun 27, 3:42 PM EDTSevere Thunderstorm WarningFFCFannin, Union33 min
Jun 27, 3:47 PM EDTSpecial Weather StatementFFCHeard28 min
Jun 27, 3:52 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union53 min
Jun 27, 3:57 PM EDTSevere Thunderstorm WarningFFCTowns, Union33 min
Jun 27, 4:00 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 27, 4:02 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski31 min
Jun 27, 4:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 27, 4:09 PM EDTSevere Thunderstorm WarningFFCTowns36 min
Jun 27, 4:10 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 27, 4:13 PM EDTSevere Thunderstorm WarningFFCCrisp47 min
Jun 27, 4:14 PM EDTSevere Thunderstorm WarningFFCTowns, Union31 min
Jun 27, 4:20 PM EDTSpecial Weather StatementFFCJefferson25 min
Jun 27, 4:20 PM EDTSevere Thunderstorm WarningFFCFannin, Union25 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington32 min
Jun 27, 4:36 PM EDTSevere Thunderstorm WarningFFCTowns, Union24 min
Jun 27, 4:43 PM EDTSpecial Weather StatementFFCFannin, Towns, Union32 min
Jun 27, 4:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 27, 4:52 PM EDTSpecial Weather StatementFFCWarren23 min
Jun 27, 4:53 PM EDTSevere Thunderstorm WarningFFCDade37 min
Jun 27, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jun 27, 4:58 PM EDTSevere Thunderstorm WarningFFCTowns, Union14 min
Jun 27, 5:03 PM EDTFlash Flood WarningFFCFannin, Towns, Union3 hr
Jun 27, 5:05 PM EDTSpecial Weather StatementFFCJefferson40 min
Jun 27, 5:10 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White35 min
Jun 27, 5:13 PM EDTSpecial Weather StatementFFCTowns, Union47 min
Jun 27, 5:14 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
Jun 27, 5:18 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Jun 27, 5:20 PM EDTSpecial Weather StatementFFCJohnson25 min
Jun 27, 5:23 PM EDTSpecial Weather StatementFFCForsyth37 min
Jun 27, 5:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson32 min
Jun 27, 5:32 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth28 min
Jun 27, 5:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 27, 5:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker36 min
Jun 27, 5:43 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Jun 27, 5:45 PM EDTSevere Thunderstorm WarningFFCCherokee45 min
Jun 27, 5:48 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 27, 5:48 PM EDTSevere Thunderstorm WarningFFCCherokee27 min
Jun 27, 5:58 PM EDTSpecial Weather StatementFFCWarren32 min
Jun 27, 6:01 PM EDTSpecial Weather StatementFFCCherokee, Forsyth29 min
Jun 27, 6:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall35 min
Jun 27, 6:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton34 min
Jun 27, 6:16 PM EDTSevere Thunderstorm WarningFFCCherokee44 min
Jun 27, 6:18 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk27 min
Jun 27, 6:27 PM EDTSpecial Weather StatementFFCBaldwin33 min
Jun 27, 6:33 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield27 min
Jun 27, 6:38 PM EDTSpecial Weather StatementFFCPickens37 min
Jun 27, 6:40 PM EDTSpecial Weather StatementFFCHall35 min
Jun 27, 6:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 27, 6:42 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens33 min
Jun 27, 6:47 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton43 min
Jun 27, 6:52 PM EDTSpecial Weather StatementFFCDeKalb23 min
Jun 27, 7:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 27, 7:04 PM EDTFlash Flood WarningFFCCherokee, Forsyth, Fulton, Hall4 hr
Jun 27, 7:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jun 27, 7:06 PM EDTSpecial Weather StatementFFCCobb24 min
Jun 27, 7:08 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Jun 27, 7:16 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb29 min
Jun 27, 7:33 PM EDTFlash Flood WarningFFCCatoosa, Murray, Whitfield4 hr
Jun 27, 7:34 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton26 min
Jun 27, 7:40 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett4 hr
Jun 27, 7:47 PM EDTFlash Flood WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding4 hr
Jun 27, 7:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.